Access count of this item: 84

Files in This Item:
File Description SizeFormat 
0639-4.pdf490.57 kBAdobe PDFView/Open
Title: 正則拡散過程によるLiouvilleの定理の拡張(複素解析と複素幾何)
Authors: 金子, 宏  KAKEN_name
Author's alias: Kaneko, Hiroshi
Issue Date: Jan-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 639
Start page: 57
End page: 67
Appears in Collections:Complex Analysis and Complex Geometry

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.